# SDR AUS20021094

- Difficulty date: October 4, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Valve
- Part number: 5006150A
- Condition: Contaminated
- Location: Fuel Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT FORWARD BOOST PUMP DISCHARGE CHECK VALVE CONTAMINATED BY DEBRIS.
